Error estimates for discretized differential inclusions

A. L. Dontchev*, E. M. Farkhi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We present an estimate for the Hausdorff distance between the set of solutions of a differential inclusion and the set of solutions of its Euler discrete approximation, using an averaged modulus of continuity for multifunctions. A computational procedure to obtain a certain solution of the discretized inclusion is proposed.

Original languageEnglish
Pages (from-to)349-358
Number of pages10
JournalComputing (Vienna/New York)
Issue number4
StatePublished - Dec 1989
Externally publishedYes


  • AMS Subject Classifications: 34A60, 49D25, 65L05
  • Differential inclusions
  • Euler scheme
  • discrete approximations


Dive into the research topics of 'Error estimates for discretized differential inclusions'. Together they form a unique fingerprint.

Cite this